# SDR UALA2011082204472

- Difficulty date: August 20, 2011
- Submitted: August 26, 2011
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 80,025 hours, 12,886 cycles
- Engine: Pwa PW4060
- System (JASC): 2230 · Auto Throttle System
- Part: Computer
- Part number: 105E7206G3
- Part serial: 46
- Condition: Faulty
- Location: Nr 1
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO ENTER ASSUMED TEMP FOR REDUCED TAKE OFF,  REPLACED THRUST MANAGEMENT COMPUTER, ALL TEST PASSED.
